Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Redness and blisters after using condom, used cortisone and zinc cream in combination. Cause?

Hi I've had std tests that came back negative. I had redness and a few blisters that appeared 1 hour after using a condom so I'm assuming I've developed an allergy to latex. I've used cortisone and a zinc cream in combination but experienced a little burning in the tip when I urinated this morning. Could this have been caused from the creams getting inside?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Allergy to latex is a possibility.little burning may be due to the cream.Just discontinue and see what happens to your symptoms.It should go away on its own.If you get the same symptoms again, when you use latex condom bext time it is more or less certain you are allergic to latex.Was your condom plain or medicated/lubricated?
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor